# SDR MALA110146

- Difficulty date: May 29, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 9,462 hours, 6,292 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BEAM HAS CORROSION AT SEAM BETWEEN IT AT FLOORBEAM ANGLE AT COCKPIT THRESHOLD.  R & R FS 280 CROSSBEAM LT & RT SIDES PN CC670-34094-1 S(LT) & PN CC670-34094-2S (RT) IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-11-001-001-A01,51-42-13-001-001-A01, AND 51-25-21-001-001-A01, AND 51-21-11-001-001-A01.
